# SDR ASAA11410489

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 44,397 hours, 24,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE STABILIZATION STRAP CRACKED.  NO LIMITS ALLOWED, BS 312 WL 200 LBL 11.  REMOVED CRACKED STRAP, INSTALLED NEW STABILIZATION STRAP PER DWG 65 45834 AND SRM 51 40 02.
